... me sleep?
Under the common side effects for this medication on Drugs.com reads, "Some side effects of phenytoin may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:
trouble with sleeping
unable to sleep
This may resolve in time especially if you are just starting this med. Otherwise, you'll need to talk to your doctor to determine the right course of action.
- Phenytoin Information for Consumers
- Phenytoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenytoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Dec 2009 • 1 answer
Updated 3 Jun 2011 • 1 answer
Posted 28 Aug 2015 • 1 answer
Updated 28 Feb 2016 • 2 answers
Updated 6 Jan 2017 • 1 answer